# SDR SWAA2025021395146

- Difficulty date: February 12, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 57,666 hours, 34,866 cycles
- System (JASC): 5240 · Service Doors
- Part: Cam
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR INTERIOR HANDLE LOOSE<[01] TIGHTENED R2 DOOR INTERIOR HANDLE CAM PER AMM 52-41-11.
